# SDR DALA2016101107252

- Difficulty date: October 10, 2016
- Submitted: October 16, 2016
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 40,035 hours, 21,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT EMERGENCY LIGHT AT 10C IS INOP. , REATTACHED THE CONNECTORS AT SEAT 10C
